I’m on week 7 of 20mgs of citalopram this week. Yesterday I woke up & the medication felt like it was working, apart from the morning when I felt spaced out, I felt really good. I could even talk to a neighbour without wanting to get away. This morning I’ve got up & I feel anxious again, I’m twitching & got tingling down my arms. Can anyone tell me if they’ve experienced this at this stage. Can u get 1 good day & bad days. Or should they be good all the time now. Also I’m having trouble sleeping, wake up knackered. Yesterday I started listening to sleep music & have lavender in my diffuser to c if that makes any difference. Does anyone know if u can take nightol with citalopram or not.
Citalopram - Does it take a bit longer for the medication kick in on a daily bases?
Question posted by Wendy whitlock on 4 Feb 2022
Last updated on 5 February 2022
Hi Wendy, you will have some good days and some bad days. From what my doctor told me when I was first starting citalopram, is that if I see a sign of a good day but take a couple steps back another day. It means the meds are working. You body is still trolling to get use to the meds. But I don't remember where was I was on week 7. I do remember it took close to 3 months before I really felt like my normal self. Just keep in contact with your doctor and explain to him/her how you are doing. Someone else told me this and you might find this helpful. But each day, write down how you felt. Each week check on your progress overall on how you're doing.
- Citalopram uses and safety info
- Citalopram prescribing info & package insert (for Health Professionals)
- Side effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.